# SDR DL72S952132

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-HALF INCH CRACK NR 2 SLAT NOSE RIB ANGLE O/B OF ACTUATOR ATTACH.  REPAIRED PER MM 57-54-0.  FOUND AT A-2 LETTER CHECK.
